| Model Number |
Z800WF |
| Medical Device Problem Codes |
Excess Flow or Over-Infusion (1311); Calibration Problem (2890); Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There are no previous complaints on the device related to this issue.This pump underwent routine maintenance testing where it was detected the pump's performance fell outside the acceptable range for the flowrate %.Consequently, it necessitated an adjustment to the pump's flowrate %.It was confirmed the recalibration from -4 to -3 addressed the issue successfully.A capa has been opened in order to fully investigate and address the root cause of the reported event.Reference to complaint #(b)(4).
Event or Problem Description
On 10/04/2024, znyo medical received a report that during the preventive maintenance (pm), the device was reported to have a flow rate offset issue.No report patient was involved.
Additional Manufacturer Narrative
Upon reassessment, the reported flow rate failure mode has been determined to be non-reportable.Events involving a faster flow rate are not reportable when flow rate accuracy is above +5% but below +15% specification.The severity of this failure is 1 - inconvenience or temporary discomfort.Our evaluation concluded that the event did not pose a risk to the health of patients, users, or bystanders.Furthermore, the report did not allege a serious injury or death, nor would a recurrence of the reported issue be expected to cause or contribute to a serious injury or death.Reference to complaint #: (b)94).